# SDR HEEA968054

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Defective
- Location: M/R
- Part time: 11,694 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BLADE HAS THE TIP RIB OUT OF LINE.  TIP CAP DOES NOT FIT.
